I'm not sure what Exalgo is but generally long-acting meds take longer to get out ofnyour system. You also used them for a long time and that factors in. Whatnare yournsymptoms? Do you have pain issues?
Hi there and welcome to the forum. I looked up Exalgo and it said it was controlled released opiate. Plus the Hydrocodone you were taking for many years. Plus your several back operations. In my opinion, I don't think this is a good time to do this. Like right before Christmas, if you have family counting on you? Maybe you should make an apt. with your pain/back Dr. and have him start you on some kind of tapering schedule being that you have been on these strong opiates for many years due to your back surgeries. I would wait till after the new year. Good luck and God Bless You!
Exalgo is heavy duty stuff. Basically, its extended release Dilaudid. With Exalgo, it takes a little longer to get its full effect and on the flip side it takes a little longer to withdrawal from. That and your on the hyrdos...I can see you feeling pretty bad on day 7. I tried to go cold turkey just off the regular Dilaudid back in the day and was tore up...worse the when I CT heroin. I ended up having to taper. Id say talk to your doc about tapering but your already on day 7 so that would be pointless and a step backwards IMO. Best thing...keep pushing forward. You should be turning that corner any day now. I cant see it going on much longer. Hang in there! also, check out the link to the Thomas Recipe.
Hope you feel better soon.
I restarted the Exalgo. I have a doc appoint next week. Cold turkey was not the way to go. Thanks for everyone's advice.
PLEASE WATCH THE DOSAGE!!!!
You can't start at where you were or you could overdose.
Please get help with this, I tapered alone from a high dose of oxy, but I am not the usual. Do you have any support rom anyone, family or friend(s)
Let us know,
I can't taper off until I see the Doc on the 6th. Or should I stop taking the Exalgo and just take the OXY?